The sum over the characters of powers of the modulus of the Dirichlet $L$-function in the critical strip
Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 34-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_1_a7,
author = {A. F. Lavrik},
title = {The sum over the characters of powers of the modulus of the {Dirichlet} $L$-function in the critical strip},
journal = {Doklady Akademii Nauk},
pages = {34--37},
year = {1964},
volume = {154},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a7/}
}
A. F. Lavrik. The sum over the characters of powers of the modulus of the Dirichlet $L$-function in the critical strip. Doklady Akademii Nauk, Tome 154 (1964) no. 1, pp. 34-37. http://geodesic.mathdoc.fr/item/DAN_1964_154_1_a7/